# SDR DALA1207580696

- Difficulty date: January 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 44,960 hours, 17,124 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B MAIN FLAP UPPER SKIN CHAFED, WORN FROM CONTACT WITH NR 5 SPOILER.  BLENDED DAMAGED AREA FOUND TO BE OUT OF LIMITS.  COMPLIED WITH ERA 499670-14 REV ORIGINAL DURING HMV AT ST AEROSPACE SAN ANTONIO (NRC 183224).
